Advanced search

Is systemic autoimmune disease a risk factor for terbinafine-induced erythema multiforme?

(2000) BRITISH JOURNAL OF DERMATOLOGY. 142(3). p.578-579
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
GOETEYN, V, Jean Naeyaert, Jo Lambert, L MONBALIU, and F VERMANDER. 2000. “Is Systemic Autoimmune Disease a Risk Factor for Terbinafine-induced Erythema Multiforme?” British Journal of Dermatology 142 (3): 578–579.
APA
GOETEYN, V., Naeyaert, J., Lambert, J., MONBALIU, L., & VERMANDER, F. (2000). Is systemic autoimmune disease a risk factor for terbinafine-induced erythema multiforme? BRITISH JOURNAL OF DERMATOLOGY, 142(3), 578–579.
Vancouver
1.
GOETEYN V, Naeyaert J, Lambert J, MONBALIU L, VERMANDER F. Is systemic autoimmune disease a risk factor for terbinafine-induced erythema multiforme? BRITISH JOURNAL OF DERMATOLOGY. 2000;142(3):578–9.
MLA
GOETEYN, V, Jean Naeyaert, Jo Lambert, et al. “Is Systemic Autoimmune Disease a Risk Factor for Terbinafine-induced Erythema Multiforme?” BRITISH JOURNAL OF DERMATOLOGY 142.3 (2000): 578–579. Print.
@article{128141,
  author       = {GOETEYN, V and Naeyaert, Jean and Lambert, Jo and MONBALIU, L and VERMANDER, F},
  issn         = {0007-0963},
  journal      = {BRITISH JOURNAL OF DERMATOLOGY},
  language     = {eng},
  number       = {3},
  pages        = {578--579},
  title        = {Is systemic autoimmune disease a risk factor for terbinafine-induced erythema multiforme?},
  volume       = {142},
  year         = {2000},
}

Web of Science
Times cited: